# SDR SIMA202004031003

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 37,477 hours, 32,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUTOUT STRUCTURE ENTRENCE SILL HAS CORROSION AT NUT PLATE HOLES-C/A-REMOVED AND REPLACED THE SERVICE DOOR CENTER SILL IAW EMB 145 SRM 51-40-02.
